|Reducing side effects of Truvada and Kaletra
Apr 14, 2011
I am day 4 of my PEP course. Fatigue has set in quite a bit with general nausea. Is there any way to decrease my fatigue? I don't want to take anything that can counter interact with Truvada and Kaletra. Please advise.
| Response from Dr. Frascino
As I have recommended multiple times in this forum, I strongly encourage anyone who has had an HIV exposure significant enough to warrant a course of PEP be followed by an HIV physician specialist. Yes, there are a number of interventions possible to help with the side effects/toxicities of various antiretroviral drugs used for PEP. A thorough evaluation and examination by an HIV specialist should be your next step.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Infection Risk Sex With A Prostitute
- Anal Warts After Kissing Cold Sore Worried I Have HIV
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Penis Discharge After Vaginal Sex Condom Broke Worried I Have HIV
- Sore On Tongue After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.